# SDR USAA920080471

- Difficulty date: February 10, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Nr 5 Spoiler
- Component: Spoiler
- Component part number: 654645262
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - RIGHT WING NR 5 SPOILER UPPER SURFACE HAS AREA OF DISBOND, WS 123 - WS 128.  REPAIRED RIGHT WING NR 5 SPOILER UPPER SURFACE, WS 123 - WS 128 IAW B737 SRM 51-70-02.
